Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Jan 9, 2007, 4:20 AM EST for Crawford County, Erie County, Pennsylvania. It took effect at Jan 9, 2007, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2007, 4:20 AM EST (09:20 UTC)
- In effect from
- Jan 9, 2007, 10:00 AM EST
- Expired
- Jan 10, 2007, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 090920 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 420 AM EST TUE JAN 9 2007 PAZ002-003-091730- /O.NEW.KCLE.LE.W.0001.070109T1500Z-070110T1500Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 420 AM EST TUE JAN 9 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING FOR INLAND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA. THE WARNING IS IN EFFECT FROM 10 THIS MORNING TO 10 AM WEDNESDAY. LAKE EFFECT SNOW SHOWERS AND SQUALLS OVER LAKE ERIE WILL COME ONSHORE TODAY AS THE WIND SHIFTS FROM SOUTHWEST TO NORTHWEST. THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN SOUTH OF INTERSTATE 90. SNOW ACCUMULATION WILL AVERAGE 3 TO 5 INCHES TODAY WITH 4 TO 6 INCHES OF ADDITIONAL SNOW WHERE SNOW SQUALLS PERSIST TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH THIS AFTERNOON AND TONIGHT CAUSING SOME BLOWING AND DRIFTING SNOW. THE SNOW SHOWERS AND SQUALLS WILL GRADUALLY TAPER OFF ON WEDNESDAY BUT A FEW MORE INCHES OF SNOW IS POSSIBLE...ESPECIALLY IN THE MORNING. TEMPERATURES WILL BE NEAR FREEZING TODAY AND FALL THROUGH THE 20S TONIGHT. ROADS COULD BECOME SNOW COVERED AND ICY DURING HEAVIER SNOW SHOWERS AND SQUALLS. MOTORISTS SHOULD BE PREPARED FOR THE POSSIBILITY OF SNOW COVERED ROADS AS WELL AS REDUCED VISIBILITY AT TIMES TODAY INTO WEDNESDAY. $$ KOSARIK
5 follow-up statements
000 WWUS41 KCLE 091527 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1027 AM EST TUE JAN 9 2007 PAZ002-003-092330- /O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 1027 AM EST TUE JAN 9 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY FOR INLAND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA. LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL REDEVELOP DURING THE AFTERNOON HOURS AND CONTINUE TONIGHT AS THE WIND BECOMES MORE NORTHWEST. THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN SOUTH OF INTERSTATE 90. SNOW ACCUMULATION WILL AVERAGE 1 TO 3 INCHES THIS AFTERNOON WITH 4 TO 6 INCHES OF ADDITIONAL SNOW WHERE SNOW SQUALLS PERSIST TONIGHT. NORTHWEST WINDS WILL AVERAGE 10 TO 20 MPH THIS AFTERNOON AND TONIGHT CAUSING SOME BLOWING AND DRIFTING SNOW. THE SNOW SHOWERS AND SQUALLS WILL GRADUALLY TAPER OFF ON WEDNESDAY BUT A FEW MORE INCHES OF SNOW IS POSSIBLE...ESPECIALLY IN THE MORNING. TEMPERATURES WILL BE NEAR FREEZING TODAY AND FALL THROUGH THE 20S TONIGHT. ROADS COULD BECOME SNOW COVERED AND ICY DURING HEAVIER SNOW SHOWERS AND SQUALLS. MOTORISTS SHOULD BE PREPARED FOR THE POSSIBILITY OF SNOW COVERED ROADS AS WELL AS REDUCED VISIBILITY AT TIMES TODAY INTO WEDNESDAY. $$
000 WWUS41 KCLE 092005 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 PM EST TUE JAN 9 2007 PAZ002-003-100415- /O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 305 PM EST TUE JAN 9 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY FOR INLAND NORTHWEST PENNSYLVANIA. LAKE EFFECT SNOW SHOWERS WILL BECOME MORE INTENSE OVERNIGHT. THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN SOUTH OF INTERSTATE 90. OVERNIGHT SNOW ACCUMULATIONS WILL BE 3 TO 6 INCHES. THE SNOW SHOWERS WILL TAPER TO SCATTERED SNOW SHOWERS ON WEDNESDAY. ADDITIONAL SNOW ACCUMULATION WILL BE 1 TO 3 INCHES ON WEDNESDAY. NORTHWEST WINDS OF 10 TO 20 MPH WILL CAUSING SOME BLOWING AND DRIFTING SNOW. UNTREATED ROADS WILL BE SLIPPERY AND THE VISIBILITY WILL BE LOW IN THE SNOW SHOWERS...MOTORISTS WILL HAVE TO USE CAUTION. $$ OHZ013-014-100415- /O.NEW.KCLE.LE.Y.0001.070109T2005Z-070110T1500Z/ GEAUGA-ASHTABULA INLAND- INCLUDING THE CITIES OF...CHARDON...JEFFERSON 305 PM EST TUE JAN 9 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY FOR INLAND AREAS OF THE SNOW BELT. LAKE EFFECT SNOW SHOWERS WILL BECOME MORE INTENSE THIS EVENING. THREE TO FIVE INCHES OF SNOW MAY ACCUMULATE ESPECIALLY IN THE HIGHER TERRAIN. THE SNOW SHOWERS WILL TAPER OFF QUICKLY AFTER DAYBREAK. AN ADDITIONAL INCH OR TWO OF SNOW MAY FALL WEDNESDAY MORNING. UNTREATED ROADS WILL BE SLIPPERY AND THE VISIBILITY WILL BE LOW IN THE SNOW SHOWERS....MOTORISTS WILL HAVE TO USE CAUTION. $$ KIELTYKA
000 WWUS41 KCLE 100258 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 PM EST TUE JAN 9 2007 PAZ002-003-101100- /O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 958 PM EST TUE JAN 9 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR OVER THE HIGHER TERRAIN SOUTH OF INTERSTATE 90. SNOW ACCUMULATIONS BY THE MORNING RUSH HOUR WILL BE 3 TO 6 INCHES. THE SNOW WILL TAPER OFF QUICKLY WEDNESDAY MORNING...BUT AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS POSSIBLE BEFORE THE SNOW ENDS LATE WEDNESDAY MORNING. NORTHWEST WINDS OF 10 TO 20 MPH WILL CAUSING SOME BLOWING AND DRIFTING SNOW. MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL BE REDUCED TO LESS THAN A MILE IN THE HEAVIER SNOW SHOWERS. $$ OHZ013-014-101100- /O.CON.KCLE.LE.Y.0001.000000T0000Z-070110T1500Z/ GEAUGA-ASHTABULA INLAND- INCLUDING THE CITIES OF...CHARDON...JEFFERSON 958 PM EST TUE JAN 9 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS...WITH THREE TO FIVE INCHES OF SNOW EXPECTED BY THE MORNING RUSH HOUR. THE SNOW SHOWERS WILL TAPER OFF QUICKLY AFTER DAYBREAK. AN ADDITIONAL INCH OR TWO OF SNOW MAY FALL WEDNESDAY MORNING. MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL DROP BELOW A MILE IN THE HEAVIER SNOW SHOWERS. $$
000 WWUS41 KCLE 100847 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EST WED JAN 10 2007 PAZ002-003-101500- /O.CON.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 347 AM EST WED JAN 10 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING. THE HEAVIEST LAKE EFFECT SNOW WILL OCCUR ON HIGHER TERRAIN SOUTH OF INTERSTATE 90. ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY THIS MORNING WHERE THE STRONGER BANDS PERSIST. THE SNOW SHOWERS SHOULD BEGIN TO TAPER OFF LATER THIS MORNING AS DRIER AIR WORKS INTO THE AREA FROM THE WEST. NORTHWEST WINDS OF 10 TO 20 MPH WILL CONTINUE TO CAUSE SOME BLOWING AND DRIFTING SNOW. MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE IN THE HEAVIER SNOW SHOWERS. $$ OHZ013-014-101500- /O.CON.KCLE.LE.Y.0001.000000T0000Z-070110T1500Z/ GEAUGA-ASHTABULA INLAND- INCLUDING THE CITIES OF...CHARDON...JEFFERSON 347 AM EST WED JAN 10 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING. AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS POSSIBLE THIS MORNING WHERE THE STRONGER BANDS PERSIST. THE SNOW SHOWERS ARE EXPECTED TO QUICKLY TAPER OFF LATER THIS MORNING AS DRIER AIR MOVES IN FROM THE WEST. NORTHWEST TO WEST WINDS OF 10 TO 20 MPH WILL CONTINUE TO CAUSE SOME BLOWING AND DRIFTING SNOW. MOTORISTS WILL HAVE TO USE CAUTION AS VISIBILITIES WILL DROP BELOW ONE HALF MILE IN THE HEAVIER SNOW SHOWERS. $$ KUBINA
000 WWUS41 KCLE 101506 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EST WED JAN 10 2007 PAZ002-003-101615- /O.EXP.KCLE.LE.W.0001.000000T0000Z-070110T1500Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 1006 AM EST WED JAN 10 2007 ...LAKE EFFECT SNOW WARNING HAS EXPIRED... THE LAKE EFFECT SNOW WARNING IS NO LONGER IN EFFECT FOR CRAWFORD AND INLAND ERIE COUNTIES HAS BEEN ALLOW TO EXPIRE. SNOW SHOWERS WILL CONTINUE TO FALL ACROSS NORTHWEST PENNSYLVANIA TODAY...BUT ADDITIONAL SIGNIFICANT ACCUMULATION IS NOT EXPECTED. HIGH PRESSURE WILL BUILD OVER THE AREA. AFTERNOON ACCUMULATIONS SHOULD RANGE FROM 1 TO 3 INCHES. $$ OHZ013-014-101615- /O.EXP.KCLE.LE.Y.0001.000000T0000Z-070110T1500Z/ GEAUGA-ASHTABULA INLAND- INCLUDING THE CITIES OF...CHARDON...JEFFERSON 1006 AM EST WED JAN 10 2007 ...LAKE EFFECT SNOW ADVISORY HAS EXPIRED... THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT FOR GEAUGA AND INLAND ASHTABULA COUNTIES. SNOW SHOWERS WILL CONTINUE TO FALL ACROSS THE AREA THROUGH THE AFTERNOON...BUT ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED. AFTERNOON ACCUMULATIONS SHOULD BE 1 TO 3 INCHES MAINLY IN HEAVIER SNOW SHOWERS. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 8, 11:55 PM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Jan 8, 11:55 PM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1155 PM EST MON JAN 8 2007 .AVIATION(06Z-06Z)... VFR CIGS AND VSBY ACROSS THE FORECAST AREA TO START. TROUGH MOVING INTO LOWER MI AND EASTERN IN WILL MOVE EAST ACROSS THE AREA OVERNIGHT EXITING EASTERN AREAS TUESDAY MORNING. JUST LIGHT SNOW FALLING FROM THIS SYSTEM. NOW EXPECT CIGS TO DROP JUST TO LOW VFR WITH VSBY AND CIGS CONLY MVFR IN SNOW AS THE TROUGH MOVES THROUGH. CIGS SHOULD HOLD THROUGHOUT THE DAY AT LOW VFR. EXPECT SNOW SHOWERS TO DEVELOP AGAIN IN THE AFTERNOON IN WNW FLOW AS COLDER AIR ARRIVES AT 8H. LAKE EFFECT SNOW SHOWERS LATE TOMORROW AFTERNOON AND INTO TOMORROW EVENING AS 8H TEMPS DROP TO ARND -12C WITH WNW FLOW IN THE NE SHOULD OCNLY DROP VSBY BLO 3SM IN CLE ERI AREAS. && .SHORT TERM UPDATE(OVERNIGHT)... LIGHT LAKE EFFECT SNOW CONTINUES DOWNWIND OF LAKE ERIE...PRETTY MUCH CONFINED TO THE NORTHERN TIP OF ERIE COUNTY PA. MEANWHILE TROUGH CONTINUES TO APPROACH FROM THE WEST...REGIONAL RADAR MOSAIC OVER THE PAST HOUR HAS SHOWN SOME INCREASE IN RETURNS BUT NO OBSERVING SITES REPORTING ANY SNOWFALL WHATSOEVER. BIG DISCREPANCIES THIS EVENING BETWEEN 18Z GFS AND NAM. NAM VERY DRY AND ONLY INDICATING SNOW ACROSS THE EASTERN PORTION OF THE FORECAST AREA WHILE THE GFS DEVELOPS A WIDE SWATH OF LIGHT SNOW ACROSS THE ENTIRE FORECAST AREA AFTER 06Z. NAM FORECAST VERIFYING BETTER THAN THE GFS AT THE MOMENT AND AS A RESULT WILL COME DOWN ON POPS FROM LIKELY TO CHANCE. WILL NOT REMOVE POPS ENTIRELY BUT WILL COME DOWN SINCE LACK OF MOISTURE AHEAD OF THIS WAVE LIKELY A BIG MITIGATING FACTOR. WILL GO WITH LITTLE TO NO ACCUMULATION WORDING IN THE TEXT/GRIDS WHICH IS UNCHANGED FROM PREVIOUS ISSUANCE. TEMPERATURES AT THE MOMENT RIGHT ON TRACK WITH FORECAST AND WILL NOT MAKE ANY CHANGES. UPDATE OUT BEFORE 930PM. && .SHORT TERM (TONIGHT THROUGH WEDNESDAY)... SOME LAKE EFFECT SNOW ACROSS THE NORTHERN PORTIONS OF THE SNOW BELT WILL CONTINUE THIS EVENING. MODELS STILL DROP SHORT WAVES NOW OVER NRN PLAINS INTO THE OHIO VALLEY TOMORROW MORNING. MODELS PUSHING SHORT WAVE FURTHER SOUTH AND MUCH DRIER. STILL WENT LIKELY ACROSS THE AREA...BUT DOWN PLAYED AMOUNTS. SNOW WONT REACH NW OH UNTIL AFTER MIDNIGHT AND ERN PORTIONS UNTIL MORNING RUSH HOUR. LUCKILY AS THE SHORT WAVE DROPS SE ACROSS SW OHIO...WINDS ON LAKE ERIE WILL SHIFT SW FOR A TIME GIVING A RESPITE FROM THE SNOW IN THE SNOW BELT. EXPECT LAKE EFFECT SNOW TO RESUME TOMORROW NIGHT WITH WINDS SHIFTING TO THE WEST NW. ALTHOUGH THE CLOUD DEPTH IS TO 700 MB SOME SINKING MOTION DEVELOPS TUESDAY NIGHT. SINCE THE MODELS HAVE BEEN FLIP FLOPPING THE PAST 2 DAYS ON THE SHORT WAVE...WENT ON THE CAUTIOUS SIDE FOR TUESDAY NIGHTS FORECAST AND ONLY WENT 2 TO 4 IN THE SNOW BELT. && .LONG TERM (WED THROUGH SUNDAY) THE MODELS ARE STILL NOT IN GOOD AGREEMENT TIMING SYSTEMS ACROSS THE FORECAST AREA THIS WEEKEND. BY 12Z FRIDAY MODELS AGREE REASONABLY WELL WITH THE LARGE SFC HIGH OFF THE EAST COAST AND A SLOW MOVING COLD FRONT STRETCHING SW-NE ACROSS LOWER MICHIGAN. MODELS REALLY START TO DIVERGE ON SATURDAY...SO THREW OUT THE GFSLR ALL TOGETHER SINCE IT WAS THE REAL OUTLIER. DGEX AND ECMWF ARE VERY SIMILAR MOVING THE FRONT INTO NW OH LATE SATURDAY AND ACROSS THE FORECAST AREA SUNDAY. ALSO...BOTH MODELS ARE SIMILAR TO YESTERDAY MODEL RUN. FOR MY FORECAST LEANED TOWARD THE SLIGHTLY SLOWER ECMWF MAINLY BECAUSE IT WAS CLOSE THE ENSEMBLE MEAN SOLUTION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...VARIOUS RIVER FLOOD WARNINGS N CENTRAL AND NW OHIO. GALE WARNING LERI. PA...GALE WARNING LERI. && SHORT TERM...LEINS/DJB LONG TERM...DJB AVIATION...WCR
Hazardous weather outlook, Jan 8, 6:19 AM EST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 619 AM EST MON JAN 8 2007 OHZ003-006>008-017-018-036-091200- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-MARION- 619 AM EST MON JAN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. MINOR FLOODING WILL CONTINUE AT POINTS ALONG THE RIVER BASINS OF THE MAUMEE...BLANCHARD...SANDUSKY...AND SCIOTO RIVERS. THIS INCLUDES WATERVILLE...WOODVILLE...TIFFIN...AND PROSPECT. THE RIVERS AND TRIBUTARIES WILL CONTINUE TO RUN HIGH TODAY. SEE CURRENT FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. A GENERAL LIGHT SNOWFALL FROM A CLIPPER IS LIKELY BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LIGHT SNOWFALL WILL LIKELY CONTINUE INTO TUESDAY FROM THE CLIPPER. ACCUMULATION AROUND AN INCH IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ009>014-019>023-027>033-037-038-047-089-PAZ001>003-091200- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 619 AM EST MON JAN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A GENERAL LIGHT SNOWFALL FROM A CLIPPER IS LIKELY BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LIGHT SNOWFALL WILL LIKELY CONTINUE INTO TUESDAY FROM THE CLIPPER. ACCUMULATION AROUND AN INCH IS POSSIBLE. TUESDAY AFTERNOON AND NIGHT LAKE EFFECT IS POSSIBLE FOR THE SNOWBELT COUNTIES WITH ADDITIONAL LIGHT ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-091200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 619 AM EST MON JAN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. WEST GALES ARE EXPECTED TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OUDEMAN
Nearby
Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.